# SDR UPS201920

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warn Lights
- Condition: Malfunction
- Location: Flight Deck
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LEFT MAIN GEAR DOOR INDICATED NOT UP AND LOCKED ON FLIGHT DECK GEAR PANEL.  LIGHT EXTINGUISHED ON F/E PANEL.  CHECKLIST WAS C/W AND THE GEAR WAS EXTENDED AND RETRACTED.  BOTH LIGHTS DID NOT GO OUT.  CLEANED LEFT GEAR DOOR SWITCH AND CHECKED SECURITY, FOUND OK.  OPS CHECKED OK.
